[Cross-hypersensitivity syndrome between antiepileptic drugs: report of a case].
Аннотация
Antiepileptic hypersensitivity syndrome (SHA) is a rare (1/1.000 to 1/10.000 in new exposures) but potentially life-threatening syndrome that occurs after exposure to an anticonvulsant, most commonly the aromatic ones such as phenytoin, carbamazepine or phenobarbital. Clinical features of this syndrome include cutaneous reactions, fever, lymphadenopaties, eosinophilia and internal organ involvement (mainly liver, but also kidney, CNS, heart or lung). We present a case report of a 61-year-old woman treated with phenobarbital who developed a cutaneous eruption attributed to this drug. Treatment was changed to phenytoin and after 17 days the patient developed cutaneous rash, eosinophilia and an increase in transaminase levels. The high rate of cross-sensitivity between aromatic anticonvulsants (40-80%) suggests a link between a hypersensitivity reaction to phenytoin and the previous reaction to phenobarbital.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.